Flomax caused iris damage

by Jesse
(Fayetteville, AR, USA)

I had been taking Flomax (Tamsulosin) for several years.

My Ophthalmologist knew about this and knew the risk associated with cataract surgery after taking Flomax. Floppy Iris syndrome, in which the iris attempts to protrude through the surgical incision.

He had a lot of experience and felt he knew when there was a risk and when not. Unfortunately, in my case, he was wrong. The end result is that I lost a pie wedge shaped portion of my iris.

I am currently trying a tinted contact lens to block the additional light, which is uncomfortable. I am now trying to determine if any, and how much damage to my eye is caused by the additional light, if I don't use the lens.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your experience of surgery.

Return to: Vision & Eye Health



Enjoy this page? Please pay it forward. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

SEARCH THIS SITE

Custom Search